# SDR AALA2019110879002

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 37,565 hours, 13,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE DISPLAYED ON FLIGHT ATTENDANT DOOR/SLIDES PANEL L4. MAINTENANCE SERVICED L4 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00-614-001-A.
